On O*- Representability and C*- Representability of *-Algebras
Artikel i vetenskaplig tidskrift, 2010

Characterization of the *-algebras in the algebra of bounded operators acting on Hilbert space is presented. Sufficient conditions for the existence of a faithful representation in pre-Hilbert space of a *-algebra in terms of its Groebner basis are given. These conditions are generalization of the unshrinkability of monomial *-algebras introduced by C. Lance and P. Tapper. The applications to *- doubles, monomial *-algebras and several other classes of *-algebras are presented.

faithful representation

non-commutative Grobner basis




Hilbert space


Stanislav Popovych

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Houston Journal of Mathematics

0362-1588 (ISSN)

Vol. 36 591-617